# SDR ASAA2017040220330

- Difficulty date: April 2, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 35,224 hours, 10,746 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED FIM TASK 21-31-827. PERFORMED DCPC BITE PROCEDURE PER FIM TASK 21-31-801 ON CABIN PRESSURE CONTROLLER NR 1 & NR 2. NO FAULTS FOUND.
